# SDR CA160121001

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW SAW THE LT ENGINE OIL PRESSURE DROP TO ZERO FOLLOWED BY A LOW OIL PRESSURE WARNING.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT DESTINATION.  POST FLIGHT INSPECTION FOUND NO EVIDENCE OF EXTERNAL OIL LEAK HOWEVER, A LARGE AMOUNT OF METALLIC DEBRIS WAS FOUND ON THE TURBOMACHINE CHIP DETECTOR. ENGINE TO BE REPLACED.
